GAUSSIAN BEAMS AND PARAXIAL RAY APPROXIMATION IN 3-DIMENSIONAL ELASTIC INHOMOGENEOUS-MEDIA

被引:0
|
作者
CERVENY, V [1 ]
PSENCIK, I [1 ]
机构
[1] CZECHOSLOVAK ACAD SCI, INST GEOPHYS, CS-14131 PRAGUE 4, CZECHOSLOVAKIA
来源
关键词
D O I
暂无
中图分类号
P3 [地球物理学]; P59 [地球化学];
学科分类号
0708 ; 070902 ;
摘要
引用
收藏
页码:1 / 15
页数:15
相关论文
共 50 条
  • [41] PARAXIAL RAY TRACING IN 3D INHOMOGENEOUS, ANISOTROPIC MEDIA
    GIBSON, RL
    SENA, AG
    TOKSOZ, MN
    [J]. GEOPHYSICAL PROSPECTING, 1991, 39 (04) : 473 - 504
  • [42] 2-DIMENSIONAL CONCENTRATORS FOR INHOMOGENEOUS-MEDIA
    WINSTON, R
    WELFORD, WT
    [J]. JOURNAL OF THE OPTICAL SOCIETY OF AMERICA, 1978, 68 (03) : 289 - 291
  • [43] DIFFUSION IN ONE-DIMENSIONAL INHOMOGENEOUS-MEDIA
    MIYAZAWA, T
    IZUYAMA, T
    [J]. PHYSICAL REVIEW A, 1987, 36 (12): : 5791 - 5811
  • [44] THE THEORY OF ELASTIC WAVE-PROPAGATION IN INHOMOGENEOUS-MEDIA
    FOKIN, AG
    SHERMERGOR, TD
    [J]. PHYSICA STATUS SOLIDI B-BASIC RESEARCH, 1989, 153 (01): : 89 - 100
  • [45] INVERSE SOLUTIONS FOR ONE-DIMENSIONAL SEISMIC-WAVES IN ELASTIC, INHOMOGENEOUS-MEDIA
    SCHREYER, HL
    [J]. JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME, 1977, 44 (03): : 469 - 474
  • [46] PROPAGATION OF ELASTIC-WAVES IN VERTICALLY INHOMOGENEOUS-MEDIA
    UNGAR, A
    ILAN, A
    [J]. JOURNAL OF GEOPHYSICS-ZEITSCHRIFT FUR GEOPHYSIK, 1977, 43 (1-2): : 33 - 40
  • [47] Gaussian beams in inhomogeneous media: A review
    Yu. A. Kravtsov
    P. Berczynski
    [J]. Studia Geophysica et Geodaetica, 2007, 51 : 1 - 36
  • [48] Gaussian beams in inhomogeneous media: A review
    Kravtsov, Yu. A.
    Berczynski, P.
    [J]. STUDIA GEOPHYSICA ET GEODAETICA, 2007, 51 (01) : 1 - 36
  • [49] A comparative analysis of Bessel and Gaussian beams beyond the paraxial approximation
    Fuscaldo, Walter
    Burghignoli, Paolo
    Galli, Alessandro
    [J]. OPTIK, 2021, 240
  • [50] GAUSSIAN WAVE-PACKETS IN INHOMOGENEOUS-MEDIA WITH CURVED INTERFACES
    NORRIS, AN
    WHITE, BS
    SCHRIEFFER, JR
    [J]. PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1987, 412 (1842): : 93 - 123